全部 标题 作者
关键词 摘要

OALib Journal期刊
ISSN: 2333-9721
费用:99美元

查看量下载量

相关文章

更多...

Inequalities for Discrete M?bius Groups in Infinite Dimension

DOI: 10.1155/2013/515109

Full-Text   Cite this paper   Add to My Lib

Abstract:

We establish some inequalities for discrete M?bius groups in infinite dimension, which are generalizations of the corresponding results of Coa, 1996 and Gehring and Martin, 1991 in finite dimension. 1. Introduction Let denotes the group of all M?bius transformations in and the subgroup of consisting of all orientation-preserving M?bius transformations. The chordal distance between two points is defined by (see [1]) where is the stereographic projection from to the unit sphere in . The chordal metric on is defined by By using this metric and Clifford algebra, Gehring et al. established a series of inequalities for discrete subgroups of . For example, Gehring and Martin [2] proved that if is a discrete nonelementary subgroup of , then ; when , by using Clifford algebra, Cao generalized it to and obtained that if is discrete nonelementary subgroup of and is hyperbolic, then (see [3]); see [4] for the general cases. In 1991, Frunz? [5] introduced the concept of M?bius transformations in infinite dimension and discussed the Clifford matrix representations of M?bius transformations in infinite dimension. Recently, by using the representations, Li [6–9] discussed the properties of M?bius transformations in infinite dimension and obtained several analogous J?rgensen’s inequalities in . In this paper, we continue the study in this direction and some new inequalities for discrete subgroups of are established. In Section 2, we give the preliminaries. The main results are given in Section 3. 2. Preliminaries The Clifford algebra is the associative algebra over the real field , generated by a countable family subject to the following relations: and no others. Every element of can be expressed by the following type: where ,?? ,?? ,?? is a fixed natural number depending on , are the coefficients, and . If , then is called the real part of and denoted by ; the remaining part is called the imaginary part of and denoted by . For each , the Euclidean norm is expressed by The algebra has three important involutions.(1) “ ”: replacing each ?? of by , we get a new element . is an isomorphism of : ?for .(2) “ ”: replacing each of by . is an anti-isomorphism of : (3) “?": . It is obvious that is also an anti-isomorphism of . For elements of the following type: we call them vectors. The set of all such vectors is denoted by and we let . For any , we have and . For , the inner product of and is given by where ,?? . It is easy to verify that any nonzero vector is invertible in with . The inverse of a vector is invertible too. Since any product of nonzero vectors is invertible, we

References

[1]  A. F. Beardon, The Geometry of Discrete Groups, vol. 91 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1983.
[2]  F. W. Gehring and G. J. Martin, “Inequalities for M?bius transformations and discrete groups,” Journal für die Reine und Angewandte Mathematik, vol. 418, pp. 31–76, 1991.
[3]  C. Cao, “The chordal norm of discrete M?bius groups in several dimensions,” Annales Academiae Scientiarum Fennicae Series A, vol. 21, no. 2, pp. 271–287, 1996.
[4]  G. J. Martin, “On discrete M?bius groups in all dimensions: a generalization of J?rgensen's inequality,” Acta Mathematica, vol. 163, no. 3-4, pp. 253–289, 1989.
[5]  M. Frunz?, “M?bius transformations in infinite dimension,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 36, no. 7-8, pp. 369–376, 1991.
[6]  L. Li, “Ball-preserving M?bius transformations in infinite dimension,” Complex Variables and Elliptic Equations, vol. 54, no. 7, pp. 697–703, 2009.
[7]  L. Li, “A generalization of J?rgensen's inequality to infinite dimension,” New York Journal of Mathematics, vol. 17, pp. 41–49, 2011.
[8]  L. Li, “Discreteness of M?bius groups in infinite dimension,” Complex Variable, vol. 58, no. 1, pp. 109–112, 2013.
[9]  L. L. Li, “An inequality on parabolic M?bius groups in infinite dimension and their application,” Acta Mathematica Scientia Series A, vol. 32, no. 2, pp. 349–355, 2012.
[10]  L. Li, “A class of M?bius transformations in infinite dimension,” Journal of Jiangxi Normal University (Natural Sciences Edition), vol. 33, pp. 556–559, 2009.
[11]  F. W. Gehring and G. J. Martin, “The matrix and chordal norms of M?bius transformations,” in Complex Analysis, pp. 51–59, Birkh?user, Basel, Switzerland, 1988.

Full-Text

comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

WhatsApp +8615387084133

WeChat 1538708413